# SDR VTZA9907732

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 7269 - BWI-IAD - DURING DESCENT, AIRCRAFT MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS LEFT GEAR DOWNLOCK LIGHT WOULD NOT ILLUMINATE AND CREW ABORTED APPROACH.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LIGHT BULB.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE. (M)
